# SDR 96ZZZM56

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLT NR 312 - SMF - AFTER TAKEOFF, SMOKE EMITTED INTO CABIN.  FLIGHT RETURNED.  FOUND RIGHT ENGINE HAD INGESTED A BIRD. REPLACED RIGHT ENGINE, S/N 3256.  ENGINE OPERATION AND AIR CONDITIONING SYSTEMS OPERATION CHECKED NORMAL.
